# SDR 070201

- Difficulty date: June 28, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N118MP
- Make and model: Israel 1124A
- Aircraft serial: 340
- System (JASC): 2210 · Autopilot System
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED UNCOMMAND VIOLENT ROLL TO LEFT.  CREW LOST 15000 FT OF ALTITUDE BEFORE GAINING CONTROL.  CONTINUED TO VAN NUYS & LANDED WITHOUT INCIDENT. GULFSTREAM TECHNICAL OPERATIONS CAME TO OBSERVE TEST IAW IAI REF LETTER DATED 6-26-2002.  PERFORMED A OPS CHECK OF THE RUDDER, RUDDER TRIM, THRUST REVERSER, AIRBRAKES, AND GROUND BRAKES BOTH WITH THE LANDING GEAR UP AND DOWN. ADDITIONALLY WITH THE AIRCRAFT IN THE GROUND MODE AND AIR MODE.  PERFORMED A MEG-O-METER INSPECTION OF THE RUDDER TRIM SYSTEM WIRING, NO DEFECTS NOTED.  REPLACED THE RUDDER TRIM SWITCH AND THE THRUST REVERSER FAULT TEST SWITCH.  REPLACED SWITCHES WERE TAKEN TO GULFSTREAM TECHNICAL FOR TESTING.  THE AIRCRAFT WAS RETURNED TO SERVICE.
